EconPapers    
Economics at your fingertips  
 

Defaultable debt, interest rates and the current account

Mark Aguiar and Gita Gopinath

Journal of International Economics, 2006, vol. 69, issue 1, 64-83

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (671)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(05)00064-4
Full text for ScienceDirect subscribers only

Related works:
Journal Article: Defaultable debt, interest rates and the current account (2004) Downloads
Working Paper: Defaultable debt, interest rates, and the current account (2004) Downloads
Working Paper: Defaultable debt, interest rates and the current account (2004) Downloads
Working Paper: Defaultable Debt, Interest Rates and the Current Account (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:69:y:2006:i:1:p:64-83

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:inecon:v:69:y:2006:i:1:p:64-83